ENVY-FREE RIGHTS ASSIGNMENTS AND SELF-ORIENTED PREFERENCES

Autor(en): GAERTNER, W
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1982
Herausgeber: ELSEVIER SCIENCE BV
Journal: MATHEMATICAL SOCIAL SCIENCES
Volumen: 2
Ausgabe: 2
Startseite: 199
Seitenende: 208
ISSN: 01654896
DOI: 10.1016/0165-4896(82)90067-1

Show full item record

Google ScholarTM

Check

Altmetric